Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

July 3, 2011Wilkinson County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 3, 2011, 7:44 PM EDT for Wilkinson County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2011, 7:44 PM EDT (23:44 UTC)
Expired
Jul 3, 2011, 8:15 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA

County Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 18 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.7 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1281 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1281 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1095 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

515 
WWUS82 KFFC 032344
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
744 PM EDT SUN JUL 3 2011

GAZ084-040015-
744 PM EDT SUN JUL 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN WILKINSON COUNTY UNTIL 815 PM EDT...

AT 743 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
STRONG THUNDERSTORM OVER MCINTYRE. THE THUNDERSTORM WAS DRIFTING 
SOUTHEAST AROUND 5 MPH. 

WIND GUSTS OF 45 MPH AND PEA SIZED HAIL ARE LIKELY AS THIS STORM 
MOVES ACROSS WILKINSON COUNTY THROUGH 815 PM EDT. SOME LOCATIONS IN 
THE PATH OF THE STORM INCLUDE MCINTYRE...TOOMSBORO AND IRWINTON.

&&

LAT...LON 3280 8333 3296 8326 3283 8299 3261 8320
TIME...MOT...LOC 2344Z 103DEG 2KT 3286 8327

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 3, 7:40 PM EDT, 4 minutes earlier.

Area forecast discussion, Jul 3, 7:40 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
740 PM EDT SUN JUL 3 2011

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
PRIMARY CONCERN IN THE SHORT TERM IS COVERAGE AND INTENSITY OF
CONVECTION EACH DAY. STAGNANT H5 PATTERN DOES NOT APPEAR TO BE
LETTING UP ANY TIME SOON. EVEN MEDIUM RANGE MODELS OFFER LITTLE
HOPE. REALLY NOT MUCH TO SAY OTHER THAN DIURNAL AFTERNOON AND
EVENING CONVECTION EXPECTED EACH DAY. A FEW STORMS WILL EXCEED
SEVERE LEVELS BUT NOT BY MUCH WITH VERY WEAK VERTICAL WIND SHEAR.
FOR TUES THRU WED OR THURS...THERE IS SOME HOPE THAT MORE
WIDESPREAD MOISTURE AND CLOUDS ASSOCIATED WITH WEAK POSITIVELY
TILTED WAVE CURRENTLY OVER THE MID MISSISSIPPI VALLEY WILL LIMIT
INSTABILITY TO KEEP INTENSITY DOWN...ALTHOUGH COVERAGE OF STORMS
WILL PROBABLY INCREASE. WAVE PROGGED TO SAG SLOWLY INTO THE
SOUTHEAST BEGINNING WED WHERE IT SIMPLY BECOMES A STATIONARY H5
TROF AXIS. MEAN RH PROGS INDICATE PLENTY OF MOISTURE AND A FAIR
AMOUNT OF LIFT THIS TIME OF YEAR WITH THIS TROF. VERY GOOD
AGREEMENT WITH THIS FEATURE IN ALL SHORT AND MED RANGE MODELS. IF
THIS PATTERN VERIFIES...WILL LIKELY SEE 40-60 PCT COVERAGE OF
STORMS AND A LITTLE COOLER MAX TEMPS FROM TUES ON.

USED MET/PERSISTENCE BLEND FOR MIN TEMPS AND BIAS ADJUSTED MAV/MET
BLEND FOR MAX TEMPS BASED ON RUNNING 30 DAY VERIFICATION SCORES.
LARGE MAV BIASES SEEN WITH MAX TEMPS AT AHN..RMG...GVL AND PDK.

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
PER REASONING ABOVE...HAVE CHANGED LITTLE IN GOING FCST. LOOKS
QUITE REASONABLE GIVEN 12Z GFS/ECMWF. MED RANGE MODELS DO SHOW A
LARGE AREA OF TROPICAL MOISTURE ASSOCIATED WITH WEAK WAVE ON
WESTERN PERIPHERY OF ATLANTIC E-W ORIENTED UPPER RIDGE BY LATE
THIS WEEK. THIS DEEP MOISTURE PROGGED TO MOVE INTO SE GA BY SAT
AND COULD SPREAD INTO THE STATE OVER THE WEEKEND. GIVEN THE
ALREADY MOIST PATTERN WITH WEAK STATIONARY H5 TROUGH STILL IN
PLACE AT THAT TIME...DOUBT THAT ADDITIONAL TROPICAL MOISTURE
WOULD CHANGE THE FCST MUCH. BEYOND THE 7 DAY FCST...SOME HINT THAT
UPPER RIDGE OVER THE CENTRAL CONUS WILL BUILD AND EXPAND...MORE SO
WITH THE 12Z GFS. BUT DOES NOT APPEAR TO BE A PATTERN BREAKER.

SNELSON

&&

.AVIATION...
00Z UPDATE... TSRA ACTIVITY NOW FOCUSED ON CENTRAL GA
AIRPORTS...WITH LINGERING ISOLATED TSRA IN METRO AREA WHERE OUTFLOW
BOUNDARIES COLLIDE.  WIND DIRECTIONS WILL BE HIGHLY VARIABLE DUE TO
OUTFLOW...BUT EASTERLY WINDS FROM EARLIER OUTFLOW IN EASTERN ATL
AREA BEGINNING TO COME BACK AROUND TO SW.  EXPECT THAT TO CONTINUE
AND HOLD FOR THE NIGHT.  MOST CONVECTION WILL DISSIPATE BY 02Z.
MAY SEE SOME MVFR VSBY ISSUES AT AHN AND MCN EARLY MORNING...BUT NO
OTHER PROBLEMS IN THAT CATEGORY.  MONDAY IS A REPEAT OF TODAY...WITH
A BETTER CHANCE OF TSRA IN THE METRO AREA...MAINLY 19Z-01Z PERIOD.

//ATL CONFIDENCE...00Z UPDATE...
HIGH ON TIMING OF CONVECTION DISSIPATION.
MEDIUM ON MONDAY CONVECTION.
MEDIUM TO HIGH ON WINDS.
HIGH ON ALL OTHER ELEMENTS.

LPR

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  95  71  93 /  20  40  30  40
ATLANTA         74  93  73  91 /  20  40  30  40
BLAIRSVILLE     66  88  66  86 /  10  50  40  40
CARTERSVILLE    69  94  70  92 /  10  40  40  40
COLUMBUS        74  94  74  94 /  30  40  30  40
GAINESVILLE     72  93  72  90 /  20  50  40  40
MACON           70  94  71  95 /  30  30  20  30
ROME            69  95  70  94 /  10  40  40  40
PEACHTREE CITY  70  92  70  92 /  30  40  30  40
VIDALIA         70  94  72  93 /  10  20  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

13
Hazardous weather outlook, Jul 3, 6:01 PM EDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
601 PM EDT SUN JUL 3 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-040830-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
601 PM EDT SUN JUL 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...
SCATTERED THUNDERSTORMS EXPECTED THIS EVENING ACROSS CENTRAL
GEORGIA...MAINLY SOUTH OF A LINE FROM CARROLLTON TO GAINESVILLE AND
NORTH OF A LINE FROM CUSSETA TO MACON TO AUGUSTA.

.SYNOPSIS...
INTERACTIONS BETWEEN UPPER LEVEL DISTURBANCES AND A WEAK SURFACE
TROUGH MEANDERING ACROSS NORTH GEORGIA WILL CREATE CONDITIONS FOR
ISOLATED TO SCATTERED THUNDERSTORMS TO CONTINUE THIS EVENING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE FREQUENT CLOUD TO
GROUND LIGHTNING...WIND GUSTS TO 50 MPH...AND LOCALLY HEAVY RAINS.

.DISCUSSION...
AN AREA OF MID AND UPPER LEVEL HIGH PRESSURE TO THE WEST CONTINUES
TO PROVIDE AN ACTIVE NORTHERLY FLOW...WITH WEAK UPPER LEVEL
DISTURBANCES TRAVERSING THE PEACH STATE FROM THE NORTH. A SURFACE
TROUGH MEANDERING ACROSS NORTH GEORGIA WILL PROVIDE A FOCUS FOR
ISOLATED TO SCATTERED THUNDERSTORMS THIS EVENING. MOST STORMS SHOULD
STAY BELOW SEVERE CRITERIA DUE TO MODEST INSTABILITIES AND WEAK WIND
SHEAR PROFILES...BUT AN ISOLATED SEVERE THUNDERSTORM OR TWO CANNOT
BE RULED OUT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
SCATTERED THUNDERSTORMS EXPECTED EACH AFTERNOON AND EVENING THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

TDP/LPR

In the hours before

Special weather statement, Jul 3, 6:45 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 PM EDT SUN JUL 3 2011

GAZ082-094-032315-
645 PM EDT SUN JUL 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 50 MPH WINDS
IN PEACH AND BIBB COUNTIES UNTIL 715 PM EDT...

AT 640 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ARKWRIGHT TO BYRON...MOVING SOUTHWEST AT 15
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY
MOVE ACROSS PEACH AND BIBB COUNTIES THROUGH 715 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WESLEYAN...ARKWRIGHT...
POWERVILLE...BYRON...SKIPPERTON...PAYNE CITY...LAKEWOOD...RUTLAND...
MACON...MIDDLE GEORGIA REGIONAL AIRPORT AND CROSS KEYS. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3259 8390 3268 8378 3269 8372 3274 8381
      3282 8377 3293 8374 3295 8371 3290 8367
      3289 8360 3287 8358 3275 8361 3267 8366
      3269 8370 3255 8373
TIME...MOT...LOC 2244Z 293DEG 12KT 3290 8370 3280 8370
          3264 8377
Local storm report, Jul 3, 7:06 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
706 PM EDT SUN JUL 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             5 NNW MACON             32.90N 83.68W
07/03/2011  E1.00 INCH       BIBB               GA   PUBLIC

            HOTEL EMPLOYEES REPORTED QUARTER SIZE HAIL AT ARKWRIGHT
            RD EXIT OFF I-75. STRONG WINDS ESTIMATED AT 40 MPH ALSO
            OBSERVED.

&&

SNELSON
Special weather statement, Jul 3, 7:11 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
711 PM EDT SUN JUL 3 2011

GAZ074-032345-
711 PM EDT SUN JUL 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WASHINGTON COUNTY UNTIL 745 PM EDT...

AT 709 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DEEPSTEP...MOVING SOUTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WASHINGTON COUNTY THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE DEEPSTEP...HEBRON...TENNILLE...OCONEE AND
SANDERSVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3281 8295 3295 8308 3299 8305 3303 8307
      3307 8304 3308 8305 3308 8301 3311 8298
      3311 8294 3299 8275
TIME...MOT...LOC 2312Z 315DEG 3KT 3301 8298
Special weather statement, Jul 3, 7:19 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
719 PM EDT SUN JUL 3 2011

GAZ082-032345-
719 PM EDT SUN JUL 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY
RAIN IN BIBB COUNTY UNTIL 745 PM EDT...

AT 714 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MIDDLE GEORGIA REGIONAL AIRPORT THE
THUNDERSTORM WAS DRIFTING SOUTHEAST AROUND 5 MPH.

RUNOFF FROM THIS STORM MAY CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
BIBB COUNTY...INCLUDING AREAS AROUND MIDDLE GEORGIA REGIONAL
AIRPORT...CROSS KEYS...SKIPPERTON...RUTLAND...MACON AND FRANKLINTON.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3269 8369 3270 8375 3273 8379 3289 8365
      3289 8364 3281 8351 3274 8357 3275 8359
      3274 8360 3271 8360 3267 8363 3267 8367
TIME...MOT...LOC 2318Z 302DEG 2KT 3271 8363
Special weather statement, Jul 3, 7:26 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
726 PM EDT SUN JUL 3 2011

GAZ076-040000-
726 PM EDT SUN JUL 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS AND DIME SIZED HAIL
IN JEFFERSON COUNTY UNTIL 800 PM EDT...

AT 724 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MATTHEWS...MOVING SOUTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
JEFFERSON COUNTY THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE WRENS...MATTHEWS AND STELLAVILLE. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3315 8226 3308 8228 3295 8227 3292 8233
      3321 8246 3332 8234 3327 8226 3323 8223
TIME...MOT...LOC 2325Z 356DEG 08KT 3322 8234
Special weather statement, Jul 3, 7:44 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
744 PM EDT SUN JUL 3 2011

GAZ084-040015-
744 PM EDT SUN JUL 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN WILKINSON COUNTY UNTIL 815 PM EDT...

AT 743 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MCINTYRE. THE THUNDERSTORM WAS DRIFTING
SOUTHEAST AROUND 5 MPH.

WIND GUSTS OF 45 MPH AND PEA SIZED HAIL ARE LIKELY AS THIS STORM
MOVES ACROSS WILKINSON COUNTY THROUGH 815 PM EDT. SOME LOCATIONS IN
THE PATH OF THE STORM INCLUDE MCINTYRE...TOOMSBORO AND IRWINTON.

&&

LAT...LON 3280 8333 3296 8326 3283 8299 3261 8320
TIME...MOT...LOC 2344Z 103DEG 2KT 3286 8327

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 8:06 PM EDTSpecial Weather StatementFFCFayette, Spalding24 min
Jul 2, 8:07 PM EDTSpecial Weather StatementFFCFayette, Spalding23 min
Jul 2, 9:23 PM EDTSpecial Weather StatementFFCTroup37 min
Jul 2, 10:13 PM EDTSpecial Weather StatementFFCMacon32 min
Jul 2, 10:33 PM EDTSpecial Weather StatementFFCFayette27 min
Jul 2, 10:47 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Spalding24 min
Jul 3, 3:16 PM EDTSpecial Weather StatementFFCMeriwether29 min
Jul 3, 3:19 PM EDTSpecial Weather StatementFFCNewton, Rockdale41 min
Jul 3, 3:56 PM EDTSpecial Weather StatementFFCMorgan49 min
Jul 3, 4:20 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan25 min
Jul 3, 4:24 PM EDTSpecial Weather StatementFFCTroup36 min
Jul 3, 4:30 PM EDTSpecial Weather StatementFFCSchley30 min
Jul 3, 4:31 PM EDTSpecial Weather StatementFFCGreene29 min
Jul 3, 4:49 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup41 min
Jul 3, 4:53 PM EDTSpecial Weather StatementFFCButts, Lamar37 min
Jul 3, 4:59 PM EDTSpecial Weather StatementFFCMarion31 min
Jul 3, 5:03 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Spalding13 min
Jul 3, 5:07 PM EDTSpecial Weather StatementFFCGreene53 min
Jul 3, 5:16 PM EDTSpecial Weather StatementFFCSumter29 min
Jul 3, 5:18 PM EDTSpecial Weather StatementFFCWebster27 min
Jul 3, 5:21 PM EDTSpecial Weather StatementFFCWilkes24 min
Jul 3, 5:24 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee36 min
Jul 3, 5:30 PM EDTSpecial Weather StatementFFCPutnam30 min
Jul 3, 5:43 PM EDTSpecial Weather StatementFFCWilkes32 min
Jul 3, 6:09 PM EDTSpecial Weather StatementFFCMarion36 min
Jul 3, 6:17 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones28 min
Jul 3, 6:31 PM EDTSpecial Weather StatementFFCTerrell29 min
Jul 3, 6:45 PM EDTSpecial Weather StatementFFCBibb30 min
Jul 3, 6:52 PM EDTSevere Thunderstorm WarningFFCBibb, Jones23 min
Jul 3, 7:11 PM EDTSpecial Weather StatementFFCWashington34 min
Jul 3, 7:19 PM EDTSpecial Weather StatementFFCBibb26 min
Jul 3, 7:26 PM EDTSpecial Weather StatementFFCJefferson34 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.